# SDR USAA2009102392858

- Difficulty date: October 22, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 51,358 hours, 33,813 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1222 CLT TO BWI - EMERGENCY EQUIPMENT - CREW REPORTS EMERGENCY FLASHLIGHT NEXT TO L2 DOOR NOT BLINKING.  REPLACED EMERGENCY FLASHLIGHT NEXT TO L2 DOOR.
